# SDR ASOA201102016

- Difficulty date: October 19, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 21,605 hours, 19,388 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ANTI/ICE DUCT MASTER WARNING.  FOLLOWED QRH AFTER 30 SECONDS, MESSAGE EXTINGUISHED.  EMERGENCY DECLARED.  COMPLIED WITH OPS TEST OF THE WING ANTI-ICE CONTROL AND INDICATION SYS IAW MM 30-12-00.  OPS TESTED GOOD.
